# SDR HEEA0016403

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1082G
- Make and model: Bell 212
- Aircraft serial: 31109
- System (JASC): 3150 · Central Warning
- Part: Caution Panel
- Part number: 209075325045
- Condition: Failed
- Location: Inst Panel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL ASSY LIGHTS FLICKER INTERMITTENTLY.
